# SDR SIMA201904012

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 42,248 hours, 38,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 EMERGENCY LIGHT STRIP WIRE BROKEN-C/A-REMOVED AND REPLACED # 8 EMERGENCY LIGHT STRIP IAW EMB 145 AMM 33-50-12.
